Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 587269, 10 pages
http://dx.doi.org/10.1155/2013/587269
Research Article

The Discrete-Time Bulk-Service Geo/Geo/1 Queue with Multiple Working Vacations

1School of Mathematics & Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China
2College of Computer Science and Technology, Southwest University for Nationalities, Chengdu, Sichuan 610041, China
3School of Science, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China

Received 3 July 2012; Accepted 14 December 2012

Academic Editor: Alvaro Valencia

Copyright © 2013 Jiang Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Cheng, Yinghui Tang, and Miaomiao Yu, “The Discrete-Time Bulk-Service Geo/Geo/1 Queue with Multiple Working Vacations,” Journal of Applied Mathematics, vol. 2013, Article ID 587269, 10 pages, 2013. https://doi.org/10.1155/2013/587269.